Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes weight loss after having folic acid?

i am 57 years ,70 kg,170 cms tall,I am on Folic Acid 5mg tabs once daily after dinner,along with Measagol 800mg + Amlopress AT for the 3 years,should i continue as i feel normal.my motions are also normal I was put on folic Acid after i started loosing weight & also i was having motions more than 10 times a day.i lost weight from 90 kg to 48 kg in a span of 18 monts prior to my treatment.
Wed, 27 Jan 2021
Report Abuse
General & Family Physician 's  Response
Hi,

About measagol - It is minimal dose you are taking, you should continue for it. Dose of Amlopress-AT will depend on your BP. The dose may be reduced gradually depending on your BP. Sudden stopage is not advised. Folic acid may be withdrawn after getting your folic acid level checked.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Folic acid


What causes weight loss after having folic acid?

Hi, About measagol - It is minimal dose you are taking, you should continue for it. Dose of Amlopress-AT will depend on your BP. The dose may be reduced gradually depending on your BP. Sudden stopage is not advised. Folic acid may be withdrawn after getting your folic acid level checked. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician